# SDR A6WA201643993

- Difficulty date: June 12, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 31,835 hours, 30,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R31902556
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR COVER PLATE FWD ATTACH POINT, AFT ANGLE IS CRACKED.
